International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 149358 | https://doi.org/10.1155/S0161171201003969

Irene Mulvey, "Multimodal cycles with linear map having exactly one fixed point", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 149358, 4 pages, 2001. https://doi.org/10.1155/S0161171201003969

Multimodal cycles with linear map having exactly one fixed point

Received05 Oct 1999

Abstract

We describe a class of cycles that cannot be forced by a cycle whose linear map has exactly one fixed point.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads485
Citations